# SDR 2007UALA03841

- Difficulty date: September 23, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 34,494 hours, 4,410 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN B43 OMITS ELECTRICAL BURNING ODOR.    10-19-07    REPLACED GALLEY FOOD CART CONTROLLER "PIG TAIL". OP CHECKS GOOD.
